# SDR SWAA040251

- Difficulty date: January 25, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 36,236 hours, 32,201 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT WING OUTBOARD AFT T/E FLAP LOWER INBOARD CORNER DELAMINATED.  REMOVED AND REPLACED OUTBOARD FLAP PER MM.
